# SDR UIEA2012091700426

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 59,150 hours, 10,530 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE OF NR 2 ENGINE, APPROX 9 O'CLOCK TO 12 O'CLOCK POSITION (LT SIDE).  THE CRACK IS APPROX 16" LONG AND IS 13" FROM AFT SIDE OF EXHAUST SLEEVE IAW SRM 54-41-30 THE DISTANCE BETWEEN THE CRACK AND THE EDGE IS OUT OF LIMITS.  DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FC (FLIGHT CYCLES) IAW EO 4478A235.
